ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Group representations and the method of sections

Dutta, Biswadeb and Mukunda, N (1987) Group representations and the method of sections. In: Pramana, 29 (5). pp. 437-453.

[img]
Preview
PDF
prama437.pdf - Published Version

Download (2317Kb)
Official URL: http://www.springerlink.com/content/4r09662942050m...

Abstract

The unitary representations of the Euclidean and Poincare groups are analyzed, using viewpoints suggested by the method of sections, as applied to the monopole problem, and by the method of induced representations.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The Indian Academy of Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 17 Mar 2008
Last Modified: 21 Oct 2010 07:00
URI: http://eprints.iisc.ernet.in/id/eprint/13250

Actions (login required)

View Item View Item